Dr. Alagammai Renganathan


 

Designation:
Faculty
E-mail:
Telephone Number
17787981
Academic Qualification:
Doctor of Philosophy in Mathematics
Master of Science in Mathematics
Bachelor of Science in Mathematics

Research and Publication:

Alagammai, R. & Vijayalakshmi, V. (2020). ‘Game chromatic number of some network graphs’, Indian Journal of Pure and Applied Mathematics, 51, pp.391-401. https://doi.org/10.1007/s13226-020-0431-7
Alagammai, R. & Vijayalakshmi, V. (2020). ‘The game chromatic number of corona of two graphs’, AKCE International Journal of Graphs and Combinatorics, 17(3), pp. 899-904.  https://doi.org/10.1016/j.akcej.2020.01.007
Kavita Pradeep, Alagammai, R. & Vijayalakshmi, V. (2018). ‘Star Edge Coloring of Product Graphs’, Indian J. Discrete Math., 4(2), pp.1-16.
Alagammai, R. & Vijayalakshmi, V. (2016). ‘Game Chromatic Number of Direct Product of Some Families of Graphs’, Electronic Notes in Discrete Mathematics, 53, pp. 355- 362. https://doi.org/10.1016/j.endm.2016.05.030
Alagammai, R. & Vijayalakshmi, V. (2015). ‘Game chromatic number of lexicographic product graphs’, AKCE International Journal of Graphs and Combinatorics,12, pp. 216-220. https://doi.org/10.1016/j.akcej.2015.11.017
Membership in Professional Organizations: